Back to Ask the Diabetes Team Ask the Diabetes Team

From Singapore:

My nine year old daughter was diagnosed with type 1 diabetes one and a half months ago. She is taking four units of NovoRapid and five units of Insulatard daily, divided into three doses. Her blood sugars are well under control, with readings between 4 and 10 mmol/L [72 and 180 mg/dl]. Recently, I have noticed that the skin is peeling from the base of her foot, that is, the upper part of the foot and toe, not the heels. Her diabetes team has said to put moisturizer on the foot. Is this okay or is there something serious?


I agree with your doctor's suggestion about using moisturizer. It should alleviate the problem.


Original posting 25 Sep 2004
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.